Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax increase - stupifying! Racer

Posted by Nickengland on August 19, 2005, at 6:41:11

In reply to Re: Topamax increase - stupifying!, posted by Racer on August 16, 2005, at 12:23:31

Hi Racer,

>he said that the stupifying aspects could be controlled with an extra strength Maalox tablet

What is Maalox?..does it have to be prescribed from a doctor or is it a supplement?

Kind regards

Nick


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nickengland thread:542426
URL: http://www.dr-bob.org/babble/20050816/msgs/543799.html